Jun 19, 2005
I'm on combivir/lexvia/dapson,I constantly have stomach pains,cd4-225,vl-4301 as of 4/05 and 2/05 cd4-170 vl-435, do I need to change meds, stomach pains causes me not to take meds. Doctor has no sympathy. HELP!!!
Response from Dr. Pierone
Yikes, time for you to get a new doctor and a new regimen. Combivir is known for causing GI symptoms so this would be an obvious one to jettison. You should also have a resistance test performed to help guide what to choose for the next regimen. Best of luck
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Blood In Urine After Anal Sex Bottom Worried I Have HIV
- Burning Penis After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- Groin Pain After Vaginal Sex Without Condom Does It Mean I Have HIV
- Herpes After Kissing Cold Sore Worried I Have HIV
- Itchy Vagina After Erotic Massage Sign Of HIV AIDS
- Tingling In Feet After Anal With Condom Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.